1. Some results in metric modular spaces

Articles in Press, Corrected Proof, Available Online from 18 April 2022

Somaye Grailoo; Abasalt Bodaghi; Abolfazl Niazi Motlagh


2. On an equation characterizing multi-quartic mappings and its stability

Volume 13, Issue 1, Winter and Spring 2022, Pages 991-1002

Zohreh Abbasbeygi; Abasalt Bodaghi; Ayoub Gharibkhajeh


3. A fixed point approach to the stability of additive-quadratic-quartic functional equations

Volume 11, Issue 2, Winter and Spring 2020, Pages 17-28

Abasalt Bodaghi; Th.M. Rassias; Abbas Zivari-Kazempour